UM

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
Authors:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
Linear statistics of matrix ensembles in classical background Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 13,Page: 3758-3790
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2019/02/12
Asymptotics  Linear Spectral Statistics  Orthogonal Polynomials  Random Matrices